# SDR UIEA2020061001269

- Difficulty date: June 6, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 82,425 hours, 13,672 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Structure
- Part number: 65446251901
- Condition: Corroded
- Location: Bs 1268-1477
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - FOUND M/D CGO UPPER CHORD CORROSION AT STA 1268, 1297, 1328, 1395-1396, 1435, 1477, LBL 11.( REMOVE DAMAGED PART IAW SRM 51-40-02 REV 88. INSTALLED NEW PART IAW SRM 51-40-02 REV 88 AND BOEING DWG 65B24600 SH 18 REV B AND SH 19 REV C AND SH 20 REV B. JOB COMPLETED AND CONDITION CHECK NORMAL.  )
